MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ELITE IMPL TR HD 22.225MM +0; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY INTERNATIONAL LTD - 8010379 ELITE IMPL TR HD 22.225MM +0; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 252222002
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Too much clearance between the stem and the trial head.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.This does not meet a complaint definition, the electronic complaint record will be voided. .
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ELITE IMPL TR HD 22.225MM +0
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key8132621
Report Number1818910-2018-77186
Device Sequence Number1234005
Product Code LXH
UDI-Device Identifier10603295128496
UDI-Public10603295128496
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number252222002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2019
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer01/29/2019
02/12/2019
Initial Report FDA Received Date12/05/2018
Supplement Report FDA Received Date02/25/2019
03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1